1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. chupamivergaguey
    The RC rules are a bit different than they are in other parts of the forum, so I'm not sure where to post this. For now, I figure a blog is a good place to start. People get tired of seeing the same threads when clicking "New Posts" so maybe I'll get a response here.


    I’ve been taking ~30-150mg of AH-7921 almost daily for close to 5 months. I have stopped for up to 6 days at a time on several occasions but keep going back. Withdrawal from this RC seems to affect different people in different ways. In my experience, when I stop using I get minor opioid WD symptoms such as diarrhea and allergy-like reactions (sneezing, itchy/watery eyes, and the like). A couple of times I have had minor visual distortions around the 48 hour mark which I can only describe as “dissociative hallucinogen vision,” and my vision is reminiscent of the influence of DXM or MXE for a few hours, gradually decreasing throughout the day. None of these symptoms really affect my life and I can function quite well during that part of the withdrawal, even though I don’t necessarily want to.


    At around 72 hours after the last dose, the WD symptoms seem to change from opioid in nature to benzo-WD in nature, lasting for a few days. In other words, it feels like I’m in the WDs of a benzo rather than an opiate. I tend to feel “sub-zappy,” a condition similar to a symptom I have had from other drugs that led to brain zaps during recover periods.

    Over a week ago I abruptly stopped taking AH (and alcohol) and was fine for a couple of days. On the third and fourth days I experienced tachycardia, shortness of breath (and a possible brain zap during orgasm). There was also an uptick in heat, humidity, and pollen in my area on those days. Nevertheless, I made a sealed-lip trip to the doctor who performed various blood tests (metabolic, lipids, blood counts, etc.). Results showed everything was within normal ranges except for CO2. Like I said, asthma/heat/pollen/humidity could easily be the culprits for the elevated CO2, but shortness of breath and tachycardia are also, coincidentally, symptoms of both Tramadol (a similar chemical) and benzo withdrawal. Damn plausible alternative explanations confusing things!

    I haven’t gone more than 6 days without AH in 5 months so I don’t know what comes after the benzo-WD-feeling part or how long it lasts. Anecdotal evidence from a friend who regularly injected it suggests circadian rhythms are disrupted for weeks, possibly months.

    My questions for DF are these: What do we know about withdrawal from AH-7921? Has any human ever successfully withdrawn from AH-7921 in the history of the drug? Is AH withdrawal similar to tramadol withdrawal? What have your experiences been when withdrawing from AH-7921? Did you treat the experience symptomatically or use some other strategy? At this point, I’m even open to speculation, so feel free to speculate as long as your speculation is informed.

Comments

To make a comment simply sign up and become a member!